Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 4, 2011, 5:27 PM MDT for Niobrara County, Wyoming. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2011, 5:27 PM MDT (23:27 UTC)
- Expired
- Jul 4, 2011, 6:00 PM MDT
- In force
- 33 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 149 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1069 J/kg
- Mixed-layer CIN
- -380 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
872
WUUS55 KCYS 042327
SVRCYS
WYC027-050000-
/O.NEW.KCYS.SV.W.0112.110704T2327Z-110705T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT MON JUL 4 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 600 PM MDT
* AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTH OF REDBIRD...OR 24 MILES NORTHEAST OF LUSK...AND MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4328 10405 4327 10404 4307 10404 4295 10427
4311 10444 4337 10422
TIME...MOT...LOC 2327Z 233DEG 9KT 4308 10424
WIND...HAIL 60MPH 1.00IN
$$
APFEL2 follow-up statements
507
WWUS55 KCYS 042347
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
547 PM MDT MON JUL 4 2011
WYC027-050000-
/O.CON.KCYS.SV.W.0112.000000T0000Z-110705T0000Z/
NIOBRARA WY-
547 PM MDT MON JUL 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
NIOBRARA COUNTY UNTIL 600 PM MDT...
AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES
SOUTH OF REDBIRD...OR 23 MILES SOUTHWEST OF EDGEMONT...MOVING
NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4328 10405 4327 10404 4307 10404 4295 10427
4311 10444 4337 10422
TIME...MOT...LOC 2347Z 233DEG 9KT 4311 10419
WIND...HAIL 60MPH 1.00IN
$$
APFEL774
WWUS55 KCYS 042355
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
555 PM MDT MON JUL 4 2011
WYC027-050005-
/O.EXP.KCYS.SV.W.0112.000000T0000Z-110705T0000Z/
NIOBRARA WY-
555 PM MDT MON JUL 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NIOBRARA COUNTY
WILL EXPIRE AT 600 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4328 10405 4327 10404 4307 10404 4295 10427
4311 10444 4337 10422
TIME...MOT...LOC 2355Z 233DEG 9KT 4312 10417
$$
APFELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:34 PM MDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 4, 2:34 PM MDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 234 PM MDT MON JUL 4 2011 .SHORT TERM...TONIGHT THROUGH WEDNESDAY... CLOUDS AND MONSOONAL MOISTURE ROTATING EASTWARD OVER THE CWA THIS AFTERNOON AS EVIDENT ON SATELLITE. SCATTERED SHOWERS AND A FEW WEAK STORMS ON RADAR OVER MAINLY WESTERN PARTS OF THE CWA AND THIS SHOULD SPREAD EASTWARD THIS EVENING ALONG WITH THE MOISTURE FEED. INSTABILITIES NOT IMPRESSIVE AND WITH LOWER SHEAR SEVERE THREAT SEEMS MINIMAL. SFC COOL FRONT NOW DROPPING INTO THE NORTHERN PORTION OF THE CWA WILL CONTINUE TO PUSH SOUTH TONIGHT AND HELP TO KEEP SOME CONVECTION GOING THROUGH THE NIGHT...MAINLY OVER THE NORTHEAST PART OF THE CWA WHERE A WEAK IMPULSE MOVING ACROSS SHOULD HELP. TUESDAY THROUGH WEDNESDAY EXPECTED TO BE COOLER WITH MORE CLOUDINESS AND SCTD SHOWERS AND STORMS ONCE AGAIN. SOMEWHAT BETTER SHEAR VALUES MAY HELP TO CREATE A FEW STRONG OR SEVERE STORMS OVER THE EASTERN PLAINS TUESDAY AFTERNOON. WIDELY SCTD SHOWERS AND A FEW STORMS SHOULD PERSIST TUESDAY NIGHT THEN UPTICK AGAIN WEDNESDAY. WEAKER FLOW WILL CAUSE ACTIVITY TO BE RATHER SLOW MOVING AND ERRATIC THUS SOME LOCALLY HEAVY RAINS POSSIBLE WEDNESDAY AFTERNOON. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... FLAT UPPER HIGH WILL BE CENTERED NR THE FOUR CORNERS EARLY IN THE PERIOD SHIFTING TO THE MID-MISSISSIPPI RIVER VALLEY BY THE LATTER HALF OF THE WEEKEND AND EARLY NEXT WEEK. THE CWA WILL BE ON THE NRN PERIPHERY OF THIS UPPER HIGH FOR WEDNESDAY THROUGH SATURDAY. MID/UPPER-LEVEL MOISTURE WILL BE RECYCLED AROUND THIS UPPER HIGH...WHICH WILL YIELD DAILY DIURNALLY ENHANCED AFTERNOON/EVENING THUNDERSTORMS. ALL MEDIUM RANGE GUIDANCE SUGGESTS EMBEDDED DISTURBANCES WITHIN THIS FLOW...HOWEVER THE TIMING OF SUCH FEATURES IS DIFFICULT GIVEN THE RELATIVELY WEAK STEERING WINDS. SO...HAVE KEPT PRECIPITATION CHANCES FAIRLY BROADBRUSH AT THIS TIME...WITH GENERALLY SLIGHT CHANCE TO CHANCE POPS. PRECIPITABLE WATERS WILL REMAIN BETWEEN 1 TO 1.5 INCHES EAST OF THE MOUNTAINS THROUGH THE WEEKEND AND WITH WEAK WINDS ALOFT...SLOW MOVING THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO BE A CONCERN. AS THE UPPER HIGH SHIFTS EAST MID/UPPER FLOW WILL TURN SOUTHWEST ACROSS THE CENTRAL AND NRN ROCKIES. THIS MAY TRY TO DRY THINGS OUT A BIT TOWARDS THE MIDDLE OF NEXT WEEK. BUT UNTIL THIS OCCURS...KEPT AFTERNOON AND EVENING THUNDERSTORM CHANCES GOING ON SUNDAY AND MONDAY. PROGD 700MB TEMPERATURES HOVER BETWEEN 15 AND 17C THRU THE PERIOD. SO AFTERNOON TEMPS WILL REMAIN 5 TO 10 DEGREES ABOVE SEASONAL NORMALS...WHICH WILL MAINTAIN HIGHS IN THE UPPER 80S TO LOW 90S. && .AVIATION...00Z TAF ISSUANCE... GENERALLY VFR CONDITIONS CAN BE EXPECTED AT AREA AIRPORTS THROUGH THE PERIOD...WITH THE EXCEPTION OF EARLY EVENING SHOWER AND THUNDERSTORMS. THESE THUNDERSTORMS WILL WANE BY AROUND SUNSET... LEAVING A MID-LEVEL CANOPY IN PLACE ESPECIALLY FROM RAWLINS THROUGH CHADRON. KCYS MAY BE FAR ENOUGH SOUTH TO ONLY SEE FEW-SCT LATER TONIGHT. MODELS ARE HINTING AT SOME LOWER CLOUD DEVELOPMENT AT KCDR/KAIA EARLY TUESDAY MORNING...BUT THE AMOUNT AND THICKNESS OF THE MID-LEVEL CLOUDS MAY BE LIMITING FACTOR. SO FOR NOW KEPT CIGS IN THE VFR CATEGORY AND ADDED A SCT LOWER LEVEL CLOUD GROUP. ANOTHER ROUND OF AFTERNOON THUNDERSTORMS CAN BE EXPECTED ONCE AGAIN ON TUESDAY. && .FIRE WEATHER... NO CONCERNS ANTICIPATED THROUGH MUCH OF THE WEEK AS INCREASING MONSOONAL MOISTURE RIDES ACROSS THE AREA AND TEMPERATURES TURN COOLER. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THURSDAY...MOST NUMEROUS IN THE AFTERNOONS AND EVENING WITH SOME DECENT RAINS POSSIBLE IN SOME AREAS. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL THROUGH THE WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE UPPER NORTH PLATTE AND ITS TRIBUTARIES. CHANCES FOR HEAVY RAINFALL TUESDAY INTO WEDNESDAY MAY PRODUCE RISES IN THE WATER LEVELS ON AREA RIVERS FROM WEDNESDAY THROUGH FRIDAY...BUT THE MOST SERIOUS FLOODING IS WELL PAST. VERY WARM TEMPERATURES ARE FORECAST OVER THE AREA THROUGH MONDAY AND THEN SLIGHTLY ABOVE NORMAL FOR THE REST OF THE WEEK. THE WARMTH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY MELTED...DO NOT ANTICIPATE ANY SIGNIFICANT RISES IN THE RIVERS THROUGH THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...RE LONG TERM/HYDROLOGY/AVIATION...HAHN
Hazardous weather outlook, Jul 4, 10:30 AM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1030 AM MDT MON JUL 4 2011 NEZ019>021-054-055-WYZ101-103>119-051100- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1030 AM MDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS SHOULD MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. NO SEVERE STORMS ARE EXPECTED BUT GUSTY WINDS MAY ACCOMPANY ANY STORMS THAT DO FORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASE TUESDAY AFTERNOON AND PERSIST INTO WEDNESDAY AS A WEAK COLD FRONT MOVES INTO SOUTHERN WYOMING. A FEW STORMS COULD BECOME SEVERE EAST OF THE LARAMIE RANGE TUESDAY. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ON A DAILY BASIS THROUGH THE WEEKEND AS MONSOONAL MOISTURE COMBINES WITH DAYTIME HEATING. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT LOCALLY HEAVY RAINS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-096-WYZ102-051100- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- 1030 AM MDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS SHOULD MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING AS A COOL FRONT MOVES INTO THE AREA. A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS AND HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CHANCES FOR SHOWERS AND THUNDERSTORMS INCREASE TUESDAY AFTERNOON AND PERSIST INTO WEDNESDAY AS A WEAK COLD FRONT MOVES INTO SOUTHERN WYOMING. A FEW STORMS COULD BECOME SEVERE ON TUESDAY. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE ON A DAILY BASIS THROUGH THE WEEKEND AS MONSOONAL MOISTURE COMBINES WITH DAYTIME HEATING. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT LOCALLY HEAVY RAINS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 4, 3:34 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 334 PM MDT MON JUL 4 2011 WYZ102-107-108-042200- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY- 334 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE...SOUTHERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 400 PM MDT... AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF RAWHIDE BUTTES...OR 19 MILES SOUTHWEST OF LUSK...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RAWHIDE BUTTES... JAY EM... MAZUR
Special weather statement, Jul 4, 3:44 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 344 PM MDT MON JUL 4 2011 NEZ054-WYZ119-042245- EAST LARAMIE COUNTY WY-KIMBALL NE- 344 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND SOUTHWESTERN KIMBALL COUNTIES UNTIL 445 PM MDT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PANORAMA POINT...OR 26 MILES SOUTHWEST OF KIMBALL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PANORAMA POINT... APFEL
Special weather statement, Jul 4, 4:32 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 432 PM MDT MON JUL 4 2011 NEZ096-042315- SOUTH SIOUX NE- 432 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX COUNTY UNTIL 515 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF MOUNT EDNA...OR 20 MILES EAST OF TORRINGTON...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN SIOUX COUNTY. MAZUR
Special weather statement, Jul 4, 5:06 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 506 PM MDT MON JUL 4 2011 NEZ020-021-054-055-042345- BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE- 506 PM MDT MON JUL 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL... NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER COUNTIES UNTIL 545 PM MDT... AT 504 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF DIX...OR 13 MILES NORTHEAST OF KIMBALL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHWESTERN CHEYENNE...NORTHEASTERN KIMBALL...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL COUNTIES. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SLA
Local storm report, Jul 4, 5:12 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
512 PM MDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM FUNNEL CLOUD 23 SSW AGATE 42.10N 103.95W
07/04/2011 SIOUX NE CO-OP OBSERVER
&&
DDEALLocal storm report, Jul 4, 5:13 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT MON JUL 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM FUNNEL CLOUD 12 N MITCHELL 42.12N 103.81W
07/04/2011 SIOUX NE TRAINED SPOTTER
FUNNEL FORMED AND DISSIPATED NUMEROUS TIMES
&&
MAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 4:27 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 29 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.